Thread: Need advice - Please!
06-28-2005, 08:10 AM #1
Need advice - Please!
I figured I would turn to the pro's!
My doctor determined that my test level was low for my age (34) and decided to start me on testosterone replacement therapy.
Start: Cypionate 200mg every 10 days for 6 weeks – stopped for one month because of elevated hemoglobin!
Restart: Testosterone cream w/ crysin mix for 4 months – stopped for two months – elevated hemoglobin!
Restart: Cream w/ crysin mix for 3.5 months – again elevated hemoglobin – stop for 45 days.
Restart: Cypionate 200mg every 3 wks.
The problem I am having is 5 days after injection I start to get what I describe as heavy pressure in the back of my head that lasts for about 7 days. My blood pressure is normal 120/70 and I feel great otherwise. What do you guy’s think this pressure is? I would like to stop the TRT altogether but then I end up feeling lethargic, no sex drive, etc. It is like a catch 22! I stay on the TRT and have this head pain or I stop and feel like s**t! Any advice would be greatly appreaciated!
06-28-2005, 11:30 AM #2
I have no idea what would be causing the head pain. As for your decision to stay on or come off, if you come off you could run some clomid to get your test production back up to what it was before you started. I know that's a low level for your age, but at least its something. It sounds like that head pain will impair your ability to enjoy your life more than lower test levels.
06-28-2005, 03:53 PM #3
JD, I know what you are saying! I go back and forth everyday, Come off and feel like crap or stay on and feel like crap!
Do you Think clomid would work for me seeing as I have been on T for so long?
Does anybody know of anything else I could try to boost my Test level?
06-28-2005, 03:55 PM #4
06-28-2005, 04:00 PM #5Anabolic Member
- Join Date
- Apr 2005
There are some knowledgable people here who can give their input, hope they can help better. To me it seems like it would be beneficial to make the HRT work... If I understnad correctly it is the headaches that make u stop? Maybe sum1 here can share sumin on that matter..
06-28-2005, 04:30 PM #6
How low is your testosterone ? What was the results of the blood test?
Th headaches right away make me think your blood pressure is to high,
but you say it's 120/70 while on your HRT, so that's not the cause of it
if your readings are right.. Do you have a history of headaches?
You could try a few natural supplements that are aimed to increase
LH (luteinizing hormone) which would help increase your body's daily
testosterone production... I would give a good Tribulus Terrestris a
try first... Sopharma Tribestan or Biotest Tribex are a few good ones...
Basically the more LH (luteinizing hormone) you can get your body to
release the more it will signal your body to produce higher amounts of
natural testosterone, all depends how low your test levels were, this
may or may not be enuf to get them back in the normal range...
You could use Clomid for a few weeks if you decide to come off your
HRT completely, and I'd recommend it... You could also run HCG in the
place of Clomid for a few weeks, I personally perfer HCG to Clomid and
then start taking your Tribulus Terrestris right after you finish and use
it as a daily supplement for 6-8 weeks and then have your blood levels
tested again for your testosterone...
I'd run the Trib at a minimum of 2 grams per day if it was me and see
how well that dose works to boost your test levels... After that you
should have a good idea if that's going to work for you or not... Again
depends how low your natural test levels were... You didn't mention
how low there came back?
Whatever you do, if you do try it, run a good brand of Trib and not
some cheap shit... You want one that was produced to have a high
concentration of the plant extracts in it...
06-28-2005, 05:18 PM #7
have you mentioned these headaches to your doctor? PM me and i can direct you to an HRT guy who can maybe better help you understand how to combat the aches...peace
06-29-2005, 11:53 AM #8
Sorry guys! Been tied up most of the day.
Hellapimpin: I also thought about dehydration but I don’t think that is possible. I drink at a minimum 4 bottles of water a day while at work. This does not include my protein drinks and any other liquids I may consume throughout the day. But it is a valid thought.
Stupidhippo: I would like to make the HRT work because I feel great except for the pressure in the back of my head.
Buff87: My testosterone total was down to 172 ng/dl before I started the HRT. I also thought it could have something to do with my blood pressure but it is never high. I even had it checked today and again it was 120/70. As for a history of headaches, no hardly ever, maybe one every couple of months before the HRT.
I would like to try the Trib but do you think it would be beneficial seeing that my natural production is so low?
Alpha: I have talked to my doctor about the headaches and the tests began! Blood tests, MRI, cat-scan etc… All tests returned normal! I did get a script for fioricet to combat the headaches but I would like to know what is causing them. I will PM you.
Thanks again for all the assistance.
06-29-2005, 11:57 AM #9Anabolic Member
Originally Posted by Bulkrate
- Join Date
- Sep 2003
06-29-2005, 11:58 AM #10
There are great prescription meds out there for migraines and bad tension headaches... some have anti-depressant qualities but still... may want to ask about them.
06-29-2005, 11:59 AM #11
well, in every study ive seen so far in regards to test. therapy in males (and even females), there have been cases of subjects reporting headaches, as well as other symptoms...i dont think it is necessarily something wrong, it may just be the way your body is reacting, but not life-threatening...can you pop some aspirin or somethin'? still, PM me when you get a chance
06-29-2005, 03:12 PM #12
Trib would be beneficial because it will stimulate your body to release
LH and that will signal your boys to start making testosterone , the higher
the dose the more LH you should be able to have released (Within Reason)
It doesn't matter if your natural test levels are low, it will still work...
I find it helps out a great deal after any cycle ran along with my PCT and honestly for me without it I can't fully recover after a long cycle anymore...
You test is low, I believe for your age anything under 200 is consider very low... So you're low, but you should see a improvement running a good Trib Product.. Give it a try for 6-8 weeks, a full 8 weeks is the best way to go probably and then have your levels tested again and see where you stand then...
What are the rest of your stats? Your condition may be playing a role in things too...
Originally Posted by Bulkrate
06-29-2005, 04:17 PM #13
with all we know regarding PCT, how come doctors put people like bulkrate on and off TRT and not give anything for PCT ?!??? It doesnt make sense, no wonder he feels like shit when hes off his TRT. What about Gyno and all that ??
Im confused !!!
06-29-2005, 04:25 PM #14Originally Posted by dazbo
07-05-2005, 02:45 PM #15
Sorry for the delay I have had some problems with my account.
For some reason after sending a request to email@example.com I can not post with my Bulkrate account?????? So I recreated this account (MaxMass)
This is why I decided to ask the pro’s. This is all great information!
Ntpadude: The last time I talked to my primary doctor about the Hemoglobin problem the told me about the blood donation. They even told me that they could write my a script so I could donate more often than the normal person. i.e. once every 5 – 6 weeks instead of the normal 56 days. Great suggestion! I will ask my Dr. what he thinks about switching to Enanthate instead of Cypionate and see if this helps.
Heracles74: I do have a prescription for Fioricet which is used for migraines I just wanted to figure out what was causing the pain before I masked it just in case it is something I really need to worry about.
Alpha: I have tried using Advil (200mg) as a temporary solution it just does not seem to work that well. My doctor indicated that I could take as much as 800mg at any one given time so I might try to up the dose. For some reason I can’t PM you! I get a “you do not have permission” error. I have sent an e-mail to firstname.lastname@example.org to see if they can assist me.
Buff87: I am willing to try anything to see if it works. I am leaning towards giving the Trib a try and see what happens! I would rather get my natural test production to a point that I could feel good and then maybe run a few of cycles a year like everyone else.
As for the rest of my stats: (I think you are asking about the following) Height 5’-10.5, Weight 198, Body fat percentage 12, lift 4 days a week and cardio 2.
Do you have a recommendation for a good Trib?
Dazbo: I agree with you about the on and off treatment. I even questioned my doctor about giving me something to help me start my natural production and he said there was no need to worry about it????? I was told that I may get some hot flashes and feel a little tired but he also said that I would be back on the TRT within a short period of time. As far as gyno, I have never had a problem with it.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)